Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering with severe acne, scars, unpleasant skin, symptoms recurring on stopping medicines. What should be done?

I am suffering from bad acne for the last 12-14 years. I have acne all over my face and back with acne scars and a n unpleasant skin. I have tried treatments by 3 very good dermatologists in Delhi for around 1-1 n half years with each one of them, homeopathic treatment, ayurvedic , tried allovera, safi, amway, everything. My acne is fine when i am on medicines but comes back as soon as i leave them. Right now its spread all over my face and back with scars and it looks ugly. They are not very big, but small and many. I am currently using only fash face wash and not doing anything else. I realise now its not a problem on the face, but i guess with the blood or hormones. I am 22 years of age, female and have normal periods. Acne demoralises me and brings my morale down. please advice what should I do
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
I can understand your concern.
Acne keeps recurring till around 25 to 26 years.
If u have normal periods you are less likely to have hormonal imbalance.
Acne needs to be treated. Treatment prevents ugly scars and marks.

Since you have small lesions you can treat it with creams and short course of antibiotics.
Doxycycline 100 mg daily for a month. Benzoyl peroxide gel in the morning and tretinoin cream at night will be good.
Also use salicyclic acid face wash. Do not pick on acne. Or they will leave marks or scars.
Scars can be treated with laser or dermaroller.
Please let me know if you have any queries.
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor